# SDR UPS06848324

- Difficulty date: October 25, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF HYDRAULICS ON TAXI IN.  HYDRAULIC LEAK RT WHEEL WELL.  HYDRAULIC LINE TO THE RIGHT GEAR OVERCENTER LINK ACTUATOR FAILED.  FOUND PRESSURE LINE TO R/H GEAR BUNGEE CYLINDER LEAKING. REPLACED LINE WITH TEMP LINE IAW 32-32903-2. REPOSITIONED LINES AND LK CK OK. D-336367 ISSUED FOR FOLLOW UP CHECK WITHIN 200 DAYS & PERM REPAIR NO LATER THAN C CHECK.
